MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 TRI-LOCK BPS SZ 9 HI OFFSET; HIP FEMORAL STEM/SLEEVE

DEPUY ORTHOPAEDICS, INC. 1818910 TRI-LOCK BPS SZ 9 HI OFFSET; HIP FEMORAL STEM/SLEEVE
Catalog Number 101214090
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Aug 11, 2017: medical records received.After review of the medical records for the mdr reportability, patient was revised due to pain.Revision notes reported mild trunnion corrosion, no metallosis.This complaint was updated on: aug 18, 2017.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS SZ 9 HI OFFSET
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6853217
Report Number1818910-2017-24429
Device Sequence Number19112006
Product Code KWA
UDI-Device Identifier10603295001119
UDI-Public10603295001119
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Attorney
Type of Report Initial,Followup
Report Date (Section B) 08/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2018
Device Catalogue Number101214090
Device Lot NumberCJ8D71000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/11/2017
Supplement Date Received by Manufacturer10/06/2017
Initial Report FDA Received Date09/08/2017
Supplement Report FDA Received Date10/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR